Authors: Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Asymmetric RK-minimal types
Journal: Archive for Mathematical Logic
Volume: 49
Issue: 3
First page: 367
Last page: 377
Issue Date: 25-Jan-2010
Rank: M22
ISSN: 0933-5846
DOI: 10.1007/s00153-010-0176-9
Abstract: 
We consider semi-isolation on the locus of a strongly non-isolated, RK-minimal type in a small theory, and we prove that its asymmetry (as a binary relation) is caused by a specific form of the strict order property: the partial definability of semi-isolation.
Keywords: Countable model | Model theory | Ordered structure | RK-minimal type
Publisher: Springer Link
Project: Ministry of Science and Technology of Serbia, Project 144013

Show full item record

SCOPUSTM   
Citations

3
checked on Jul 19, 2024

Page view(s)

27
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.